Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the uniqueness of double trigonometric series


Author: Victor L. Shapiro
Journal: Proc. Amer. Math. Soc. 4 (1953), 692-695
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0058740-3
MathSciNet review: 0058740
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Min-Teh Cheng, Uniqueness of multiple trigonometric series, Ann. of Math. (2) 52 (1950), 403–416. MR 0036859, https://doi.org/10.2307/1969476
  • [2] G. C. Evans, The logarithmic potential, discontinuous Dirichlet and Neumann problems, Amer. Math. Soc. Colloquium Publications, vol. 6, New York, 1927.
  • [3] T. Radó, Subharmonic functions, Ergebnisse der Mathematik, vol. 5, no. 1, Berlin, 1937.
  • [4] S. Saks, Theory of the integral, 2d. ed., Warsaw, 1937.
  • [5] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0058740-3
Article copyright: © Copyright 1953 American Mathematical Society